Upper bound for monoidal topological complexity

Research output: Contribution to journalArticlepeer-review

Abstract

We show that tcM (M) ≤ 2 cat(M) for a finite simplicial complex M. For example, we have tcM (Sn ∨ Sm) = 2 for any positive integers n and m.

Original languageEnglish
Pages (from-to)197-200
Number of pages4
JournalKyushu Journal of Mathematics
Volume74
Issue number1
DOIs
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Upper bound for monoidal topological complexity'. Together they form a unique fingerprint.

Cite this